# SDR 97ZZZM760

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853CA
- Make and model: Beech 1900D
- Aircraft serial: UE56
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Prop De-Ice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Lt Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER HAS 1 MISSING DE-ICE BOOT.
